# SDR SCNA20240311152

- Difficulty date: February 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8
- Aircraft serial: 37240
- Aircraft time: 30,783 hours, 10,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 83067 N/R-00005; ACCOMPLISHED A PERMANENT REPAIR OF L/H SUPPORT BEAM AND CONTROL RIB OR REPLACE THE DAMAGED PARTS WITHIN THE EARLIEST OF 60 DAYS OR 180 FLIGHT CYCLES REF EA 57-0121 ( LIFE LIMITED REPAIR PER AMM/ENG ).THIS NRC WAS ATTENDED WITH NRC 00030
